# SDR QXEA2017050800347

- Difficulty date: May 7, 2017
- Submitted: May 8, 2017
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 37,955 hours, 39,842 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Rig
- Location: Service Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THROUGH 15,000 FEET, AFT SERVICE DOOR WARNING LIGHT ILLUMINATED IN FLIGHT.  LEVELED OFF AT 15,000' AND RAN EAC CHECKLIST.  PRESSURIZATION NORMAL,  LIGHT CONTINUED TO ILLUMINATE AND GO OFF AGAIN.  DID THIS FOR 15 MIN.   RETURNED TO FIELD, LANDING UNEVENTFUL. LIGHT REMAINED OFF THE REST OF THE FLIGHT.  PERFORMED GVI OF AFT SERVICE DOOR CLOSED AND LOCKED SENSORS AND WIRING. FOUND NO DEFECTS. PRESSURIZED AIRCRAFT, NO ABNORMAL DOOR INDICATIONS NOTED. INTERROGATED PSEU, FOUND NO RELATED FAULTS. FOUND ASDRCL SENSOR OUT OF RIGGING GAP TOLERANCE. ADJUSTED ASDRCL PROX SENSOR IAW Q400 AMM 52-71-01-830-808. INDUCTANCE VALUE WITHIN LIMITS PER Q400 AMM 32-61-00-280-801. PERFORMED OPERATIONAL CHECK OF AFT SERVICE DOOR IAW Q400 AMM TASK 52-41-00-710-801. OPERATIONAL CHECK GOOD. NO PARTS REPLACED.
